# SDR 04FDEA02771

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ventilator Panel
- Part number: AUB71103
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON VENT PANEL 487 DR HAS SEVERAL CRACKS.  ROUTED  OUT CRACKS IN WELDED AREA, FABRICATED FILLER AND WELDED IAW FEDEX EA 8-5480-31457.  REMOVED AND REPLACED CRACKED BRACKET, FABRICATED BRACKET IAW DOUGLAS DWG AUB 7054, REINSTALLED SKIN IAW DC10-30 SRM 51-35-01 VOL II.  REFERENCE N/R N00689.
